# SDR WX0500048

- Difficulty date: June 10, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY FLOOR ESCAPE LIGHTING ROW 5-8 AC/ RT INOPERATIVE.  MAINTENANCE INSTALLED NEW LEAD ASSEMBLY WIRE AT FOR ROWS 5-8 AC RT.  SYSTEM OPERATIONALLY CHECKS NORMAL IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
